MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Gevia?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Gevia?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1200-S
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Fall (1848); Dyskinesia (2363); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient had experienced inadequate parkinson's disease symptoms control for more than one year, particularly with respect to dyskinesia.It was also reported that the patient experiences electrical shock like sensations when stimulation is active, with the sensations radiating to the arms and legs.As a result, the patient has been unable to use the therapy consistently and has only been able to tolerate therapy during certain periods, such as overnight while sleeping.Additionally, it was reported that the patient sustained a fall approximately two years ago that resulted in a head injury.The patient was evaluated by a neurologist, and reprogramming was attempted as a troubleshooting measure; although the intervention was successful initially, after a short period of time, it was no longer effective, as dyskinesia returned shortly after the adjustment.At the time of this report, the implantable pulse generator (ipg) remains implanted.
 
Additional Manufacturer Narrative
B3: estimated based on gfe response from sales representative, considering the progression of the issue over the past year.D2b: additional pro code selection that applies to the indication of this device - .

Brand Name
Vercise Gevia?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50841053
Report Number3006630150-2026-06936
Device Sequence Number9949753
Product Code MHY
UDI-Device Identifier08714729984443
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/05/2022
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number744322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale